Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/76412
Title: On a cosine polynomial of Turan and its sine counterpart
Authors: Alzer, H
Kwong, MK 
Keywords: Trigonometric polynomials
Inequalities
Absolutely monotonic
Issue Date: 2017
Publisher: Springer
Source: Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg, 2017, v. 87, no. 1, p. 69-82 How to cite?
Journal: Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg 
Abstract: In 1953, Turan published the inequality S-k=1(n) 1.3...(2k-1)/2.4...2k cos(kx) > -1 (n is an element of N; 0 < x < pi). We prove a refinement of this result and offer inequalities for the corresponding sine polynomial. Moreover, we present an application to the theory of absolutely monotonic functions.
URI: http://hdl.handle.net/10397/76412
ISSN: 0025-5858
EISSN: 1865-8784
DOI: 10.1007/s12188-016-0129-2
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.